# SDR USAA040064

- Difficulty date: March 27, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 1134849
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR WEB CORRODED 3 INCHES BY 10 INCHES, TOP AND LOWER SURFACE OF FLOOR PAN AT AFT PRESS BULKHEAD, RBL 0-15.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-40-2.  CORROSION LEVEL 1, TASK NR C53-107-02.  (M)
